Alert archive / North Carolina / Beach Hazards Statements in 2020
Beach Hazards Statement 43, NWS Wilmington, NC
NWS Wilmington, NC issued this beach hazards statement at Oct 28, 2020, 10:17 PM EDT for Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at Oct 29, 2020, 6:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2020, 10:17 PM EDT (02:17 UTC)
- In effect from
- Oct 29, 2020, 6:00 AM EDT
- Expired
- Oct 29, 2020, 8:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, NC
Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC
The radar
The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 2.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
876 WHUS42 KILM 290217 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 1017 PM EDT Wed Oct 28 2020 NCZ106-108-SCZ054-056-291130- /O.CAN.KILM.BH.S.0042.201030T1000Z-201031T0000Z/ /O.NEW.KILM.BH.S.0043.201029T1000Z-201030T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 1017 PM EDT Wed Oct 28 2020 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT THURSDAY THROUGH THURSDAY EVENING... * WHAT...Strong south to north longshore current expected. * WHERE...In South Carolina, Coastal Horry and Coastal Georgetown Counties. In North Carolina, Coastal Pender and Coastal New Hanover Counties. * WHEN...From 6 AM EDT Thursday through Thursday evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. Often, if the longshore current is strong enough, it will sweep swimmers off their feet, making it difficult to return to shore. Caution should be used when in or near the water. Check with the lifeguards before entering the ocean for possible hazards you may be swept into. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
4 follow-up statements
800 WHUS42 KILM 290854 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 454 AM EDT Thu Oct 29 2020 NCZ110-291700- /O.EXA.KILM.BH.S.0043.201029T1000Z-201030T0000Z/ Coastal Brunswick- 454 AM EDT Thu Oct 29 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... * WHAT...Strong west to east longshore current expected. * WHERE...Coastal Brunswick County. * WHEN...Through Thursday evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. Often, if the longshore current is strong enough, it will sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with the lifeguards before entering the ocean for possible hazards you may be swept into. && $$ NCZ106-108-SCZ054-056-291700- /O.CON.KILM.BH.S.0043.201029T1000Z-201030T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 454 AM EDT Thu Oct 29 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Strong south to north longshore current expected. * WHERE...In South Carolina, Coastal Horry and Coastal Georgetown Counties. In North Carolina, Coastal Pender and Coastal New Hanover Counties. * WHEN...Through Thursday evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. Often, if the longshore current is strong enough, it will sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with the lifeguards before entering the ocean for possible hazards you may be swept into. && $$ IGB
507
WHUS42 KILM 291712
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
112 PM EDT Thu Oct 29 2020
NCZ107-300100-
/O.NEW.KILM.CF.Y.0108.201029T2300Z-201030T0300Z/
Inland New Hanover-
112 PM EDT Thu Oct 29 2020
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 11 PM EDT THIS
EVENING...
* WHAT...Up to one foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...From 7 PM to 11 PM EDT this evening.
* IMPACTS...Water is six to 12 inches deep on the lowest parts
of Battleship Road and USS North Carolina Road. Water begins
to spread on to River Road about a quarter mile south of The
Cape Boulevard. In downtown Wilmington, water covers more than
a block of Water Street near Market Street with three to six
inches of water just south of Market Street.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/09 PM 6.1 1.4 1.5 1 Minor
30/10 AM 5.4 0.7 0.7 1 None
30/10 PM 5.6 0.9 1.1 1 Minor
31/10 AM 6.4 1.7 1.7 1 Minor
31/11 PM 6.6 1.9 2.2 1 Minor
01/10 AM 6.8 2.1 2.1 1 Moderate
&&
$$
NCZ106-108-110-SCZ054-056-300000-
/O.CON.KILM.BH.S.0043.000000T0000Z-201030T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
Coastal Horry-Coastal Georgetown-
112 PM EDT Thu Oct 29 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
* WHAT...Strong S to N long shore current, except Brunswick coast
will be more west to east.
* WHERE...In South Carolina, Coastal Horry and Coastal
Georgetown Counties. In North Carolina, Coastal Pender,
Coastal New Hanover and Coastal Brunswick Counties.
* WHEN...Until 8 PM EDT this evening.
* IMPACTS...Longshore currents can sweep swimmers and surfers into
rip currents, piers, jetties, and other hazardous areas. Often,
if the longshore current is strong enough, it will sweep
swimmers off their feet, making it difficult to return to shore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain out of the water to avoid hazardous swimming conditions.
&&
$$766
WHUS42 KILM 292156
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
556 PM EDT Thu Oct 29 2020
NCZ107-300300-
/O.CON.KILM.CF.Y.0108.201029T2300Z-201030T0300Z/
Inland New Hanover-
556 PM EDT Thu Oct 29 2020
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
* WHAT...Up to one half foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...Until 11 PM EDT this evening.
* IMPACTS...North of the Cape Fear Memorial Bridge, one spot on
Battleship Road is covered with water about three inches deep.
The westbound lane of USS North Carolina Road is covered with
water up to six inches deep. In downtown Wilmington, about a
block of Water Street just south of Market Street is covered
with about three inches of water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/09 PM 5.8 1.1 1.2 1 Minor
30/10 AM 4.7 0.0 0.0 1 None
30/10 PM 4.9 0.2 0.4 1 None
31/10 AM 5.7 1.0 1.0 1 Minor
31/11 PM 5.6 0.9 1.2 1 Minor
01/10 AM 5.9 1.2 1.2 1 Minor
&&
$$
NCZ106-108-110-SCZ054-056-300000-
/O.CON.KILM.BH.S.0043.000000T0000Z-201030T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
Coastal Horry-Coastal Georgetown-
556 PM EDT Thu Oct 29 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
* WHAT...Strong south to north longshore current, except
Brunswick coast will be more west to east.
* WHERE...In South Carolina, Coastal Horry and Coastal
Georgetown Counties. In North Carolina, Coastal Pender,
Coastal New Hanover and Coastal Brunswick Counties.
* WHEN...Until 8 PM EDT this evening.
* IMPACTS...Longshore currents can sweep swimmers and surfers into
rip currents, piers, jetties, and other hazardous areas. Often,
if the longshore current is strong enough, it will sweep
swimmers off their feet, making it difficult to return to shore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain out of the water to avoid hazardous swimming conditions.
&&
$$377
WHUS42 KILM 300011
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
811 PM EDT Thu Oct 29 2020
NCZ106-108-110-SCZ054-056-300115-
/O.EXP.KILM.BH.S.0043.000000T0000Z-201030T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
Coastal Horry-Coastal Georgetown-
811 PM EDT Thu Oct 29 2020
...BEACH HAZARDS STATEMENT HAS EXPIRED...
Winds will weaken and veer to westerly by tomorrow afternoon, then
northerlies by the afternoon. Therefore the threat for strong
longshore current will end tonight.
$$
NCZ107-300300-
/O.CON.KILM.CF.Y.0108.000000T0000Z-201030T0300Z/
Inland New Hanover-
811 PM EDT Thu Oct 29 2020
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
* WHAT...Up to one half foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...Until 11 PM EDT this evening.
* IMPACTS...North of the Cape Fear Memorial Bridge, one spot on
Battleship Road is covered with water about three inches deep.
The westbound lane of USS North Carolina Road is covered with
water up to six inches deep. In downtown Wilmington, about a
block of Water Street just south of Market Street is covered
with about three inches of water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/09 PM 5.8 1.1 1.2 1 Minor
30/10 AM 4.7 0.0 0.0 1 None
30/10 PM 4.9 0.2 0.4 1 None
31/10 AM 5.7 1.0 1.0 1 Minor
31/11 PM 5.6 0.9 1.2 1 Minor
01/10 AM 5.9 1.2 1.2 1 Minor
&&
$$
19What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 28, 7:46 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Oct 28, 7:46 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
746 PM EDT Wed Oct 28 2020
.SYNOPSIS...
Gusty southerly winds will develop on Thursday as the remnants
of Zeta move across the southern Appalachians. A cold front
will sweep across the area very early Friday bringing scattered
showers. Cooler and drier weather will arrive on Saturday with
a slight chance of showers returning on Sunday ahead of the next
cold front.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
Quiet weather expected tonight before things ramp up after day break
tomorrow. Partly cloudy skies tonight with low temps well above
normal in the upper 60s. Zeta is forecasted to move across the
western Carolinas tomorrow morning as a tropical storm, with
enhanced southerly flow increasing across our area during the day.
Temps approach mid-80s with dewpoints in the low 70s. With strong
winds just above the surface forecasted at 30-40 kts, decent mixing
during the day tomorrow will bring gusty winds across the area.
Strongest gusts expected across NW counties, where soundings and
some hi-res guidance is hinting at 40+ kts making it to the surface
late morning-early afternoon, and therefore a Wind Advisory has been
issued for Darlington, Marlboro, Dillon, Robeson and Bladen
counties.
Scattered precipitation expected tomorrow afternoon into evening
hours. Most of our area, excluding coastal NE SC, is in a marginal
risk for severe weather, with isolated strong convective wind gusts
and a tornado or two is possible. While wind fields will be
impressive, with 0-1 km SRH over 200 m2/s2, instability is going to
be limited due to warm temps aloft. Any storms that do develop will
have to watched. Cold front moves through the area overnight
Thursday into Friday, ushering in cooler and drier air.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Very dry air will work its way in with deep NW flow through Fri.
Pcp water values down near .60 inches will rebound slightly as
mid to upper trough swings through Fri morning. Soundings show
thin layer moisture stuck under strong subsidence inversion
which could produce a cu field Fri morning to early aftn that
will be eroded away by extremely dry air aloft, through the mid
levels of the atmosphere, leaving very cool and dry air mass in
place into the weekend.
Sunshine will fight against CAA on Fri leaving highs just
barely reaching 70, close to normal for this time of year. By
Fri night, temps will drop below 50 most places inland of
beaches and will only rebound into the 60s on Saturday with cool
and dry high pressure extending down from the north. Trick or
treaters will experience fall-like weather with cool northerly
winds diminishing through the day leaving clear skies for Sat
evening. More ideal radiational cooling conditions will allow
temps to drop fairly rapidly through the evening hours, down
into the 50s, and down into the 40s inland by Sun morning.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
High pressure at the surface will track farther off the New
England coast on Sunday as cold front follows behind it. The
winds will become more onshore and then southerly bringing an
increase in moisture and lift as winds aloft increase out of the
SW. Should see potential for some lower clouds and shwrs,
especially along the coast Sun morning. Then potential increases
slightly inland as cold front crosses the area later in the day.
Soundings also show a decent amount of upper level moisture
through the day on Sunday. Overall, expect some clouds and
warming on Sunday, with back to normal temps ahead of cold
front.
Canadian high pressure will build in behind cold front Sun night
into Mon with extremely dry air mass building in. Pcp water
values drop to near a tenth of an inch by Mon morning. And
models showing 850 temps down below 2c. The early Nov sunshine
will fight against the CAA to produce temps only in the 50s,
a relatively chilly day. This will lead to potential for frost
Mon night as winds drop off allowing temps to drop down into the
mid 30s inland for lows. It will be a chilly morning for those
going out to vote. Air mass will begin to modify slowly into mid
week as high pressure migrates across the Southeast. Better
radiational cooling on Tues night will once again produce temps
down near 40 most places.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR conditions expected through tonight. An MVFR ceiling is
possible Thu morning as return flow begins. An increasing
southerly gradient throughout the day will lead to gusts up to
at least 20-30 kt by afternoon. Look for isolated/scattered
showers at the end of the TAF period.
Extended Outlook...Rain likely Thu night associated with Zeta
remnants, followed by a CFP and mainly dry wx for the weekend.
&&
.MARINE...
Through Thursday night: Quiet marine conditions tonight will
deteriorate quickly tomorrow as strong southerly winds develop
across the area with then Tropical Storm Zeta moving across the
western Carolinas. South winds 10-15 kt and seas 2-3 ft tonight will
both increase early tomorrow morning. By the afternoon, S winds of
25 kts with gusts around 30 kts will develop, pushing seas into
Small Craft Advisory criteria. Advisory in effect for coastal waters
beginning 10am Thursday, and seas 5-8 ft expected to dominate from
Thursday afternoon through Friday morning. Seas predominantly a
building 8 sec S swell, with weak 1-2 ft SE swell mixed in. Frequent
wind gusts over 34 kts forecasted for Thursday night, and a Gale
Watch has been issued for midnight Thursday night through early
Friday morning.
Friday through Monday: Westerly flow early Fri will veer to NW
and then N as front moves farther off shore through Fri. Winds
and seas will diminish through Fri dropping below SCA thresholds
by early afternoon. Seas will range from 2 to 3 ft in offshore
northerly flow south of Cape Fear, and up to 5 ft in outer
waters north of Cape Fear on Fri. NE surge may push seas back
above minimal SCA thresholds once again on Sat into Sat night.
By Sun, winds diminish and veer as high pressure moves off the
New England coast and cold front approaches from the NW. Very
cool high pressure will build in behind cold front Sun night
into Mon with another northerly surge. Expect winds and seas
reaching SCA thresholds once again Sun night into Mon with
relatively chilly air rushing over the warmer waters, keeping
the marine layer well mixed with gusty winds through Mon night.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Wind Advisory from 10 AM to 6 PM EDT Thursday for SCZ017-023-
024.
NC...Wind Advisory from 10 AM to 6 PM EDT Thursday for NCZ087-096.
MARINE...Gale Watch late Thursday night for AMZ250-252-254-256.
Small Craft Advisory from 10 AM Thursday to midnight EDT
Thursday night for AMZ250-252-254-256.
&&
SYNOPSIS...ILM
NEAR TERM...VAO
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...MAS/43
MARINE...RGZ/VAOHazardous weather outlook, Oct 28, 8:48 PM EDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 848 PM EDT Wed Oct 28 2020 NCZ087-096-SCZ017-023-024-300100- Robeson-Bladen-Marlboro-Darlington-Dillon- 848 PM EDT Wed Oct 28 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT THURSDAY... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind gusts 40-45 mph possible late Thursday morning through the afternoon. Marginal risk for some storms to produce damaging wind gusts or a brief tornado Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-300100- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 848 PM EDT Wed Oct 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... ...GALE WATCH IN EFFECT LATE THURSDAY NIGHT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Watch. Small craft advisory conditions expected Thursday through Friday morning, with brief Gale force gusts possible Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-300100- Coastal Brunswick- 848 PM EDT Wed Oct 28 2020 ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. Wind gusts 30-35 mph forecasted across the area late Thursday morning through the afternoon. Marginal risk for some storms to produce damaging wind gusts or a brief tornado Thursday into Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-SCZ054-056-300100- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 848 PM EDT Wed Oct 28 2020 ...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current. Moderate Risk of Rip Currents. Wind gusts 30-35 mph forecasted across the area late Thursday morning through the afternoon. Marginal risk for some storms to produce damaging wind gusts or a brief tornado Thursday into Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ099-105-107-109-SCZ032-033-039-055-058-059-300100- Columbus-Inland Pender-Inland New Hanover-Inland Brunswick-Florence- Marion-Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 848 PM EDT Wed Oct 28 2020 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Wind gusts 30-35 mph forecasted across the area late Thursday morning through the afternoon. Marginal risk for some storms to produce damaging wind gusts or a brief tornado Thursday into Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 8:41 PM EDT | Beach Hazards Statement | ILM | New Hanover, Pender | 96 min |
| Oct 29, 3:50 AM EDT | Gale Warning | ILM | 29 hr | |
| Oct 29, 11:43 AM EDT | Special Weather Statement | ILM | Pender | 17 min |
| Oct 29, 12:03 PM EDT | Special Weather Statement | ILM | Brunswick | 42 min |
| Oct 29, 1:12 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 9 hr |
Nearby
Beach Hazards Statements in North Carolina, 2020Beach Hazards Statements in South Carolina, 2020Every beach hazards statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.